Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea after taking Cefuroxime Axetil?

I am very nauseated after just taking the first dose Of this prescribed Medication. It is for a sinus infection I was on Pennicillin for 10 days to get rid of strep throat.. I finished that on dec.25. I was well and then it seems i started with cough head ache , and runny nose, and went back to the walk in clinic. The doctor said it appears it is a sinus infection. He gave me Cefuroxime Axetel 500 mg. I took it with Yogurt and I am so nauseated. Help!!!
Mon, 30 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Avoid yogurt with an antibiotic. You can have yogurt at lunchtime when you are taking the drug at breakfast and dinner time.

You should also take Pantoprazole and Domperidone medicines for gastritis and nausea.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Varinder Joshi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was prescribed cefuroxime Axetil for a sinus infection and bronchitis. I had diarrhea while I was taking it. I took my last dose a week ago, but...